# SDR KBMA113858

- Difficulty date: March 21, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721113
- Part serial: 1800
- Condition: Inoperative
- Location: M/R Control
- Part time: 1,800 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LINEAR ACTUATOR, UNABLE TO ADJUST N2/NR.  REPLACED WITH SERVICEABLE UNIT.
